MathSciNet Relay Station
MathSciNet bibliographic data
MR2132758 14M15
Kogan, Mikhail; Miller, Ezra Toric degeneration of Schubert varieties and Gelfand-Tsetlin polytopes. Adv. Math. 193 (2005), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement